# SDR SWAA2020031842563

- Difficulty date: March 11, 2020
- Submitted: March 18, 2020
- Operation: Air carrier
- Aircraft: N920WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32460
- Aircraft time: 40,949 hours, 24,484 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR BOARD PANEL 232JF LOWER SURFACE 35" FROM FORWARD EDGE HAS DAMAGED LAYERS AROUND 2 INSERTS ON OUTBOARD EDGE         REPAIRED CABIN FLOOR BOARD PANEL 232 JF LWR SURFACE 35' FROM FWD EDGE AROUND 2 INSERTS ON O/B EDGE IAW B 737 SRM 53-00-50-2R-1 REV 70 AND B 737 SRM 53-00-50-2R-0 REV 70 A36551 A89509 A98132
